# SDR 20001215SH032

- Difficulty date: October 28, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,225 hours
- Engine: Pwa PW206A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Part number: 900P3650108103
- Condition: Damaged
- Location: Engine Oil
- Part time: 4,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE, ENGINE OIL BREATHER, INSIDE OF HOSE IS BUBBLED.  REPLACED WITH NEW UNIT, CORRECTED UNIT.  (X)
